MAUDE Adverse Event Report: CONMED LARGO CONMED; ACCESSORIES,ARTHROSCOPIC

CONMED LARGO CONMED; ACCESSORIES,ARTHROSCOPIC
Catalog Number C8537.1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of their customer that the device, c8537.1, meniscal rasp, 30° bottom and top serrations was being used on (b)(6) 2024and the ¿tip of this device broken during the surgery.The fragment was retrieved using the forceps by the surgeon.¿.There was no impact or injury to the patient.The procedure was completed with an alternate ¿similer other device¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
Conmed japan reported on behalf of their customer that the device, c8537.1, meniscal rasp, 30° bottom and top serrations was being used on (b)(6) 2024 and the "tip of this device broken during the surgery.The fragment was retrieved using the forceps by the surgeon." there was no impact or injury to the patient.The procedure was completed with an alternate ¿similer other device¿.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The service history was reviewed, and no data was found.A device history record review found no abnormalities that would contribute to this reported event.(b)(4).Per the instructions for use, the user is advised the following: exercise care in the use of the device to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key20901262
Report Number1017294-2024-00146
Device Sequence Number5004227
Product Code NBH
UDI-Device Identifier10845854026755
UDI-Public(01)10845854026755(11)170516(10)43343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC8537.1
Device Lot Number43343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic